SCHEDULE

Winter Conference

Jan. 23-24 | Columbus

*Indicates closed session

 

 

Sunday, January 22

  • 8:00 AM to 10:00 PM

    WCR Meeting & Installation Dinner

  • 3:30 PM to 6:30 PM

    Registration Open

    Easton Foyer

Monday, January 23

  • 7:30 AM to 6:00 PM

    Registration Open

    Easton Foyer

  • 8:00 AM to 9:00 AM

    *Legislative Steering Committee

  • 8:00 AM to 9:00 AM

    *NAR Strategy Committee

  • 8:00 AM to 9:30 AM

    Commercial Industrial Committee

  • 8:00 AM to 9:00 AM

    MLS Forum

  • 8:00 AM to 9:00 AM

    Professional Development Committee

  • 9:00 AM to 5:00 PM

    Ohio REALTORS Store

  • 9:15 AM to 10:15 AM

    *RPAC Trustees

  • 9:15 AM to 10:15 AM

    Diversity, Equity & Inclusion Committee

  • 9:15 AM to 10:15 AM

    Global Committee

  • 9:15 AM to 10:15 AM

    Property Management & Investment Forum

  • 10:30 AM to 11:30 AM

    Legislative Update

    1-hour CE 

    Beth Wanless, AHWD, C2EX, MPPA, RCE, Veronica Cardello, AHWD, MPAP

  • 11:45 AM to 12:45 PM

    *PAF Luncheon

  • 11:45 AM to 12:45 PM

    *AE Luncheon

    Ticketed event 

  • 11:45 AM to 1:00 PM

    *Board Presidents/Presidents-elect Luncheon

    Ticketed event 

  • 11:45 AM to 12:45 PM

    *Chair, V. Chair Luncheon

  • 1:00 PM to 2:00 PM

    Economic Update with Lawrence Yun

    1-hour CE | Lawrence Yun is the Chief Economist with the National Association of REALTORS 

    Lawrence Yun

  • 2:15 PM to 3:15 PM

    YPN Presentation: Wholesale Housing Panel

    Speakers TBA 

  • 2:15 PM to 3:15 PM

    *Strategic Planning Committee

  • 3:30 PM to 5:00 PM

    Member Director Forum

  • 5:30 PM to 10:00 PM

    Installation Program

    • Reception | 5:30 pm - 6:00 pm 
    • Installation Program | 6:00 pm - 7:00 pm 
    • Installation Live Music, Food & Drinks | 7:00 pm - 10:00 pm | Ivan Kane's Forty Deuce Cabaret

    Shuttles:

    • Shuttles will run continuously from 7:00 pm to 10:30 pm

    Ticketed Event

Tuesday, January 24

  • 7:30 AM to 11:00 AM

    Ohio REALTORS Store

  • 8:00 AM to 9:00 AM

    *Finance Committee

  • 8:00 AM to 9:00 AM

    Communications Committee

  • 8:30 AM to 9:15 AM

    Professional Standards Forum

  • 9:15 AM to 10:45 AM

    Legal Issues Forum

    1.5-hours CE 

  • 11:00 AM to 12:30 PM

    *Executive Committee

  • 12:30 PM to 1:00 PM

    Director Check-In

    Easton Foyer

  • 1:00 PM to 2:30 PM

    Board of Directors